Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 13, 2009, 4:19 PM EDT for 5 counties in Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2009, 4:19 PM EDT (20:19 UTC)
- Expired
- Apr 13, 2009, 4:54 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Charlton County, GA, Clinch County, GA, Pierce County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:00 PM EDT | TSTM WND DMG | Winokur, GA | LAW ENFORCEMENT REPORTED TREES AND POWERLINES DOWN IN THE WINOKUR AREA OFF HIGHWAY 301. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 12:32 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 132019
SVRJAX
GAC025-049-065-229-299-132115-
/O.NEW.KJAX.SV.W.0049.090413T2019Z-090413T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 PM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
CENTRAL CLINCH COUNTY IN SOUTHEAST GEORGIA
WESTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
CENTRAL WARE COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 515 PM EDT
* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF MANOR...OR 10 MILES SOUTHEAST OF ARGYLE...AND MOVING
NORTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANOR...WAYCROSS...RACE POND...HOBOKEN...HICKOX AND NAHUNTA.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 700 PM EDT.
IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3134 8203 3108 8192 3105 8192 3102 8190
3077 8267 3105 8279
TIME...MOT...LOC 2019Z 237DEG 44KT 3095 8254
$$
ZAPPE1 follow-up statement
000
WWUS52 KJAX 132054
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT MON APR 13 2009
GAC025-049-065-229-299-132104-
/O.CAN.KJAX.SV.W.0049.000000T0000Z-090413T2115Z/
CHARLTON GA-CLINCH GA-BRANTLEY GA-WARE GA-PIERCE GA-
454 PM EDT MON APR 13 2009
ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY A TORNADO WARNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3134 8203 3108 8192 3105 8192 3102 8190
3077 8267 3105 8279
TIME...MOT...LOC 2054Z 237DEG 44KT 3118 8212
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:37 PM EDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 13, 2:37 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT MON APR 13 2009
...TORNADO WATCH IN EFFECT FOR MOST OF AREA THRU 7 PM...
.SHORT TERM...ALL BUT THE SRN FOUR COUNTIES ARE UNDER A TOR
WATCH. WARM FRONT IS LIFTING NE ACRS SRN GA WITH A BAND OF STRONG
STORMS NEAR THE BOUNDARY EXTENDING TO A SHORTWAVE IN THE GULF OF
MEXICO. RADAR HAS INDICATED SEVERAL TORNADOES WITHIN THE SHORT
BOWING LINE SEGMENTS. STRONG LLVL SHEAR IS EVIDENT WITH NAM BUFR
SOUNDINGS SHOWING 0-3KM STORM REL HELICITY OVER 400 THIS AFTN IN
SE GA. WINDS ARE BEGINNING TO VEER TO SLY OVER INTERIOR NE FL
WHILE REMAINING SELY NEAR THE COAST. TSTMS ARE EXPECTED TO DEVELOP
OVER THE PENINSULA LATER THIS AFTN AS A RESULT OF THIS CONVERGENT
FLOW.
THE SHORTWAVE WILL CONT TO PUSH EAST TONIGHT AND OFFSHORE TUE.
BANDS CONTAINING BOWING ECHOES WILL CONTINUE THRU THE NIGHT. A
40-50 KNOT LLVL JET OVER THE REGION AND VEERING WIND PROFILES WILL
CONTINU THE THREAT FOR TORNADOES AND DAMAGING WINDS. TOR WATCHES
WILL LIKELY CONT OVER MUCH OF THE AREA THRU EARLY TUE. LATEST
THINKING IS FOR 2-3 INCHES OF RAIN ACRS SUWANNEE BASIN AND 1-2
INCHES ELSEWHERE. ALTHO THIS WOULD AGGREVATE THE FLOODING...IT
SHOULD NOT PRODUCE ANY SIGNIFICANT CHANGE.
THE COLD FRONT WILL PUSH SE OF AREA LATE TUE AND HIGH PRESSURE
WILL BUILD N OF AREA WEDNESDAY. NWLY FLOW WILL BRING COOLER AND
DRIER CONDS. TEMPS ON WED WILL BE AROUND 5 DEG BELOW CLIMO.
.LONG TERM...UPPER RIDGE WILL AMPLIFY OVER THE REGION NEAR THE END
OF THE WEEK. SURFACE HIGH PRESSURE WILL BUILD NORTH OF THE LOCAL
AREA THU-FRI WITH DRY CONDITIONS AND TEMPS SLIGHTLY BELOW CLIMO.
SAT THE SURFACE HIGH WILL SHIFT FARTHER SOUTH OVER SC/GA AND THEN
PUSHES OFFSHORE SUN AS THE NEXT FRONTAL SYSTEM DEVELOPS OVER THE
LOWER MS RIVER VALLEY. ONSHORE FLOW AND DEEPER MOISTURE RETURN TO
THE AREA LATE SAT WHICH WILL MODERATE TEMPS FURTHER TOWARD OR
SLIGHTLY ABOVE CLIMO VALUES. THE NEXT COLD FRONT BRINGS A CHANCE
OF SHOWERS AND STORMS TO THE AREA MONDAY.
&&
.AVIATION...WIDESPREAD STRATO-CU DECK ACRS THE AREA AND AT THE
TERMINALS. CIGS ARE JUST ABV 3 KFT. CLOUDS SEEM TO HAVE SCATTERED
OUT A LITTLE SOONER THAN EXPECTED. WILL WAIT UNTIL HOURLY OBS TO
DETERMINE IF CIGS WILL HOLD VFR BEFORE AMENDING. ENVIRONMENT WILL
BE FAVORABLE FOR SEVERE T-STORM DEVELOPMENT THRU THE NIGHT.
&&
.MARINE...SCA IS IN EFFECT FOR ALL LEGS THRU THIS EVNG AND
CONTINUES OFFSHORE THRU TUE EVNG. STRONG SLY WINDS WILL CONTINUE
TONIGHT AND SHIFT SW AHEAD OF THE FRONT ON TUE. OFFSHORE WINDS
ARE EXPECTED BEHIND THE FRONT TUESDAY NIGHT AND WILL DECREASE AS
HIGH PRESSURE BUILDS OVER THE REGION. NORTHEAST SURGE OF WINDS IS
EXPECTED ON THE BACK SIDE OF THE HIGH PRESSURE BY FRIDAY WITH
SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN.
&&
.FIRE WEATHER...
DRIER AIR WILL FILTER INTO THE REGION FOR ONE DAY ON WEDNESDAY. RH
VALUES WILL DROP TO NEAR 30 PCT INLAND AND AROUND 35 PCT OVER
COASTAL COUNTIES. RHS RECOVER BY THURS WITH STRONG ONSHORE FLOW.
HOWEVER BY FRI THE HIGH DRIFTS INTO GA/SC WITH DRIER AIR LIKELY
MIXING DOWN.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 77 47 74 / 80 50 0 0
SSI 64 78 54 73 / 70 60 10 0
JAX 64 80 52 75 / 60 70 10 10
SGJ 66 80 57 74 / 50 60 10 10
GNV 65 80 52 77 / 60 70 10 10
OCF 66 79 55 77 / 50 70 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
MKT/PW/RKHazardous weather outlook, Apr 13, 12:49 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1249 PM EDT MON APR 13 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141045- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1249 PM EDT MON APR 13 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT FOR SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA THROUGH 7 PM... ...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... ...SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS AFTERNOON AND BECOME NUMEROUS TONIGHT INTO TUESDAY MORNING. SOME STORMS MAY BE SEVERE AND COULD POSSIBLY PRODUCE HAIL AND ISOLATED TORNADOES LATE THIS AFTERNOON INTO EARLY TUESDAY. PERIODS OF HEAVY RAINFALL MAY ACCOMPANY THIS SYSTEM WHICH COULD AGGRAVATE THE FLOODING SITUATION ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE EXACT INTENSITY AND LOCATION OF THE HEAVIEST RAINFALL REMAINS UNCERTAIN AND RESIDENTS ACROSS THE AREA ARE URGED TO MONITOR THE LATEST FORECASTS AND RIVER FLOOD PRODUCTS. SIGNIFICANT RISES WILL CONTINUE ON THE SANTA FE RIVER AT BOTH THREE RIVERS ESTATES AND HILDRETH. PLEASE REFER TO THE LATEST RIVER FLOOD PRODUCTS FOR COMPLETE DETAILS. DUE TO INCREASING SOUTHEAST WINDS AND LINGERING SWELLS...THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. REFER TO THE SURF ZONE FORECAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AN INCREASING ONSHORE FLOW AND NORTHEAST SWELLS WILL LIKELY ELEVATE THE RISK OF RIP CURRENTS FROM THURSDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/MKT
In the hours before
Local storm report, Apr 13, 3:18 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL AMBROSE 31.59N 83.01W
04/13/2009 E0.25 INCH COFFEE GA POST OFFICE
THE AMBROSE POST OFFICE REPORTED PEA SIZE HAIL.
&&
PKEEGANLocal storm report, Apr 13, 3:24 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL HAZLEHURST 31.87N 82.60W
04/13/2009 E0.75 INCH JEFF DAVIS GA AMATEUR RADIO
PENNY SIZE HAIL WAS REPORTED BY A HAM RADIO OPERATOR IN
HAZLEHURST.
&&
MTRABERTLocal storm report, Apr 13, 3:47 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 7 NW ODUM 31.74N 82.11W
04/13/2009 E1.00 INCH WAYNE GA PUBLIC
PENNY TO QUARTER SIZE HAIL OCCURRED IN NORTHWEST WAYNE
COUNTY.
&&
MTRABERTSpecial weather statement, Apr 13, 3:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT MON APR 13 2009
GAZ136-150>153-132030-
BRANTLEY-INLAND GLYNN-PIERCE-WARE-WAYNE-
348 PM EDT MON APR 13 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
BRANTLEY...CENTRAL WARE...SOUTHERN PIERCE...SOUTHEASTERN WAYNE AND
NORTHWESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF BLACKSHEAR...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WAYCROSS...SUNNYSIDE...HOBOKEN...DEENWOOD...BLACKSHEAR...
RAYBON...NAHUNTA...HORTENSE AND MOUNT PLEASANT THROUGH 430 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3130 8151 3129 8151 3127 8153 3112 8237
3127 8242 3145 8160 3144 8160 3141 8157
3131 8150
TIME...MOT...LOC 1948Z 233DEG 37KT 3126 8227
ZAPPESpecial weather statement, Apr 13, 4:02 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 402 PM EDT MON APR 13 2009 FLZ023-030-031-036-132045- ALACHUA-BAKER-BRADFORD-UNION- 402 PM EDT MON APR 13 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN ALACHUA...NORTHERN BRADFORD...UNION AND SOUTHERN BAKER COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 445 PM EDT... AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ALACHUA...OR 11 MILES SOUTHWEST OF WORTHINGTON SPRINGS...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HIGH SPRINGS...ALACHUA... LA CROSSE...WORTHINGTON SPRINGS...BROOKER...DUKES...RAIFORD...NEW RIVER...LAKE BUTLER AND JOHNSTOWN THROUGH 445 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3024 8231 3008 8206 2967 8247 2977 8264 TIME...MOT...LOC 2002Z 216DEG 19KT 2979 8250 ZAPPE
Local storm report, Apr 13, 4:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 8 S HOMERVILLE 30.92N 82.75W
04/13/2009 E0.75 INCH CLINCH GA LAW ENFORCEMENT
TRI COUNTY 911 REPORTED PENNY AND DIME SIZE HAIL ON
HIGHWAY 441.
&&
PKEEGANThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:35 AM EDT | Lake Wind Advisory | JAX | Camden, Glynn | 14 hr |
| Apr 13, 12:39 PM EDT | Special Weather Statement | JAX | Jeff Davis | 51 min |
| Apr 13, 12:51 PM EDT | Tornado Warning | JAX | Coffee, Jeff Davis | 39 min |
| Apr 13, 1:23 PM EDT | Tornado Warning | JAX | Jeff Davis | 37 min |
| Apr 13, 1:37 PM EDT | Tornado Warning | JAX | Coffee | 38 min |
| Apr 13, 1:51 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 39 min |
| Apr 13, 2:03 PM EDT | Tornado Warning | JAX | Coffee, Jeff Davis | 42 min |
| Apr 13, 2:19 PM EDT | Tornado Warning | JAX | Appling, Jeff Davis | 41 min |
| Apr 13, 2:25 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 39 min |
| Apr 13, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 24 min |
| Apr 13, 2:47 PM EDT | Tornado Warning | JAX | Appling | 20 min |
| Apr 13, 3:03 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more | 43 min |
| Apr 13, 3:04 PM EDT | Tornado Warning | JAX | Appling, Wayne | 41 min |
| Apr 13, 3:12 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 48 min |
| Apr 13, 3:23 PM EDT | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 22 min |
| Apr 13, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 41 min |
| Apr 13, 3:44 PM EDT | Tornado Warning | JAX | Appling, Pierce, Wayne | 46 min |
| Apr 13, 3:48 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| Apr 13, 4:25 PM EDT | Tornado Warning | JAX | Brantley, Charlton, Clinch, Ware | 44 min |
| Apr 13, 4:45 PM EDT | Special Weather Statement | JAX | Glynn | 30 min |
| Apr 13, 5:07 PM EDT | Tornado Warning | JAX | Brantley, Camden, Charlton, Glynn | 53 min |
| Apr 13, 5:32 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton, Ware | 43 min |
| Apr 13, 5:49 PM EDT | Areal Flood Advisory | JAX | Camden, Charlton, Glynn | 116 min |
| Apr 13, 5:58 PM EDT | Tornado Warning | JAX | Camden | 50 min |
| Apr 13, 6:18 PM EDT | Special Weather Statement | JAX | Echols | 57 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.